| Model Number |
500004502000 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 the user was unable to issue medication.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 16-sep-2015 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to issue medication.A technical support specialist (tss) advised the client that a user with cycle count permissions would be required to perform the count adjustment.The tss was informed that no authorized user with the required permissions was available on site and recommended contacting the pharmacy to update user permissions or obtain assistance from an authorized user.The tss noted that the client planned to contact the pharmacy regarding the permission change, after which the call was concluded.The system functioned as intended after the technical support specialist investigated the issue.